Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

My dad is suffering from joint pain,how to reduce ESR ?

My dad is suffering from joint pain , His fingure and knee joints are damaged. His ESR is always above 80-90. How to maintain it with in parameter.
Asked On : Sat, 25 Sep 2010
Answers:  4 Views:  578
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
HI l am 51 years old woman suffering from disk prolapse between S1& L5 my doctor decided an operation but when i do the preoperation tests we had find that the ESR was elevated in 100 mm/hr other physican give me prednesolon injection also we test for reumatoid factor and was -ve i heared that cancer also elevate ESR and i am realy depressed
Answered: Fri, 8 Oct 2010
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
he may be suffering from osteoarthritis
so ESR will remain high in this case
you have to follow the strict plan
1- try to loose his weight
2-daily mild to moderate is very helpful
take daily supplement of calcium
take vit c and vit E SUPPLEMENT
take hot bath. you acn apply hot soaks to the joints
avoid red meat. take green leafy veg
take care

Answered: Sat, 1 Oct 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Your father is suffering from osteo artheritis.
As his ESR is high it may be due to rheumatoid artheritis,
Go for RA facter.
Consult orthopedic for clinical examination and investigations.
Ok and bye.
Answered: Fri, 30 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.Very high ESR along with damage in small joint like finger and big joint like knee joint is suggestive of rheumatoid arthritis.You must consult a rheumatologist for proper diagnosis and management of the problem.Good luck.
Answered: Fri, 30 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor